Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Tirednedd, weak and increased diet, athlete play basketball in the sun. What can be wrong, remedy?

lately I have been more tired than usal , weak and my diet has increased greatly. I am only 19 and I am a female. I also am an athlete I play basketball .. and I work outside in the sun for 6 hours everyday .. do you have any idea what can be wrong with me . I have been a lot more mellow than usual I m usually always excited and kind of hyper.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
looking at your age and routine it looks as if you are over worked
working in sun for 6 hours and being into sports can cause mineral and water loss through sweat
your body might be running short of nutrients AND THIS IS WHY YOUR DIET HAS INCREASED..THIS IS HOW BODY COMMUNICATES
considering it to be over work and less are my suggestions
1)drink plenty of juices and if possible coconut water to replenish your body with salts and minerals lost in sweat
2)have a high protein diet along with essential fats like cod liver oil
3)avoid sweating profusely when you work under sun..wear cotton clothes..use a hat and a sun screen
4)include at least 2 plates of fruit salad in your diet
5)do breathing exercise if possible this will help you increase your lung function and stamina
6)evry thing looks alright to me,,stay happy
god bless
Answered: Tue, 31 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor